• <rp id="20nut"></rp>
  • <em id="20nut"><ruby id="20nut"></ruby></em>
  • <button id="20nut"></button>
  • <em id="20nut"><ruby id="20nut"><u id="20nut"></u></ruby></em>
    1. <rp id="20nut"><object id="20nut"><input id="20nut"></input></object></rp><rp id="20nut"><ruby id="20nut"><input id="20nut"></input></ruby></rp>

        頭像

        危佳欽

        個人資料

        • 部門: 金沙9001w以誠為本
        • 性別:
        • 專業技術職務: 教授
        • 畢業院校: 華東師范大學
        • 學位: 博士
        • 學歷: 博士研究生
        • 聯系電話: 02162233223
        • 電子郵箱: jqwei@stat.ecnu.edu.cn
        • 辦公地址: 理科大樓A1709
        • 通訊地址: 上海市中山北路3663號華東師范大學統計學院
        • 郵編: 200062
        • 傳真: 021-6223 3223

        工作經歷

        • 2017.01-今     華東師范大學  金沙9001w以誠為本,教授

        • 2016.01-2016.12  華東師范大學  金沙9001w以誠為本,研究員

        • 2012.8-2015.12   Macquarie Univeristy, 博士后研究員

        教育經歷

        • 2008.9-2012.7 華東師范大學 金融與統計學院 碩博連讀博士階段

        • 2006.9-2008.8 華東師范大學 統計系      碩博連讀碩士階段

        • 2002.9-2006.8 華東師范大學 統計系      本科


        個人簡介

        危佳欽,2012年獲華東師范大學博士學位,2016年起任金沙9001w以誠為本紫江青年研究員。在此之前,他曾任澳大利亞Macquarie大學應用金融與精算學系博士后研究員。他的研究興趣包括最優投資組合、最優保險\再保險策略、最優分紅、機制轉換模型,等等。目前發表學術論文30余篇,主持國家自然科學基金兩項,以第一完成人身份獲2019年上海市自然科學獎三等獎。


        社會兼職

        研究方向

        精算學、金融數學

        開授課程

        概率論、線性代數、數理統計、概率統計


        科研項目

        • 國家自然科學基金委員會,青年科學基金項目,11601157,馬氏鏈驅動的隨機模型下若干最優投資與權益鏈接產品的定價問題,2017-01至2019-12,主

        • 國家自然科學基金委員會,面上項目,12071146,若干帶約束的均值-方差最優再保險與投資問題的時間一致性策略,2021-01至2024-12,主




        學術成果

        學術論文

        1. T. Wang, Z. Jin and J.Wei. Mean-Variance Portfolio Selection with Non-Negative State-Dependent Risk Aversion. Quantitative Finance, DOI: 10.1080/14697688.2020.1787492, 2020.

        2. J. Zhang, S. Purcal and J.Wei. Optimal Life Insurance and Annuity Demand under Hyperbolic Discounting when Bequests are Luxury Goods. Insurance: Mathematics and Economics, accepted, 2020.

        3. Q. Zhao and J.Wei. Time-Consistent Mean-Variance Asset-Liability Management with Margin Requirements. Communications in Statistics-Theory andMethods, DOI: 10.1080/03610926.2020.1812656, 2020.

        4. S. Shen, J. Wei and Q. Zhao. Mean-variance asset-liability management problem under non-Markovian regime-switching models. Applied Mathematics and Optimization,81:859–897,2020.

        5. L. Lin, J. Liu, C. Yiu and J. Wei. Non-exponential Discounting Portfolio Management and insurance with Habit Formation. Mathematical Control and Related Fields, doi:10.3934/mcrf.2020019, 2020.

        6. L. Zhang, R. Wang and J. Wei. Optimal Mean-Variance Reinsurance and Investment Strategy with Constraintsin a Non-Markovian Regime-Switching Model. Statistical Theory and Related Fields,DOI: 10.1080/24754269.2020.1719356, 2020.

        7. J. Wei, X. Chen, Z. Jin and H.Wang. Optimal Consumption-Investment and Life Insurance Purchase Strategyfor a Couple with Correlated Lifetimes. Insurance: Mathematics and Economics, 91:244-256, 2020.

        8. J. Wei, Y. Shen and Q. Zhao. Portfolio Selection with Regime-Switching and Time-Inconsistent Preferences. Journal of Computational and Applied Mathematics, 365, 112361, 2020.

        9. J. Wei, D. Li and Y. Zeng. Robust Optimal Consumption-investment Strategy with Non-exponential Discounting. Journal of Industrial and Management Optimization, 16(1):207-230, 2020.

        10. Q. Zhao, Y. Shen and J. Wei. Time-Consistent Mean-Variance Investment and Contribution Decisions in a Defined Benefit Pension Plan. Journal of Industrial and Management Optimization, accepted, 2019.

        11. T. Wang, J. Zhuo and J. Wei. Mean-Variance Portfolio Selection under a Non-Markovian Regime-Switching Model: Time-Consistent Solutions. SIAM Journal on Control and Optimization, 57(5): 3249-3271, 2019.

        12. J. Wei, Z. Jin and H. Yang. Optimal Dividend Policy with Liability Constraint under a Hidden Markov Regime-Switching Model. Journal of Industrial and Management Optimization, 15(4):1965-1993, 2019.

        13. H. Wang, R. Wang and J. Wei. Time-Consistent Investment-Proportional Reinsurance Strategy with Random Coefficients for Mean-Variance Insurers. Insurance: Mathematics and Economics, 85:104-114, 2019.

        14. T. Wang and J. Wei. Mean-Variance Portfolio Selection under a Non-Markovian Regime-Switching Model via Mean-Field Formulation. Journal of Computational and Applied Mathematics, 350:442-455, 2019.

        15. H. Wang, R. Wang, J. Wei and S. Xu. Optimal Investment-Consumption-Insurance Strategy in a Continuous-Time Self-Exciting Threshold Model. Communications in Statistics-Theory and Methods, 48(14):3530-3548,2019.

        16. Q. Zhao, Z. Jin, J. Wei. Optimal Debt Ratio and Dividend Strategies with Regime-Switching. Stochastic Models , 34(4):435-463, 2018.

        17. Q. Zhao, Z. Jin, J. Wei. Optimal Investment and Dividend Payment Strategies with Debt Management and Reinsurance. Journal of Industrial and Management Optimization, 14(4):1323-1348, 2018.

        18. J. Wei. Backward stochastic Volterra integral equations on Markov chains. Stochastics: An International Journal of Probability and Stochastic Processes, 90(4):605-639, 2018.

        19. J. Wei. Time-Inconsistent Optimal Control Problems with Regime-Switching. Mathematical Control and Related Fields, 7(4):585-622, 2017.

        20. J. Wei and T. Wang. Time-Consistent Mean-Variance Asset-Liability Management with Random Coefficients. Insurance: Mathematics and Economics, 77:84-96, 2017.

        21. J. Zhang, S. Purcal and J.Wei. Optimal Time to Enter Retirement Village. Risks, 5(1), 20, doi:10.3390/risks5010020,2017.

        22. Q. Zhao, R.Wang and J.Wei. Exponential Utility Maximization for an Insurer with Time-Inconsistent Preferences. Insurance: Mathematics and Economics, 70:89-104, 2016.

        23. Q. Zhao, R. Wang and J. Wei. Time-Inconsistent Consumption-Investment Problem for a Member in a Defined Contribution Pension Plan. Journal of Industrial and Management Optimization, 12:1557-1585,2016.

        24. Q. Zhao, R.Wang and J.Wei. Minimization of Risks in Defined Benefit Pension Plan with Time-Inconsistent Preferences. Applied Stochastic Models in Business and Industry, 32:243-258, 2016.

        25. Y. Shen and J.Wei. Optimal Investment-Consumption-Insurance with Random Parameters. Scandinavian Actuarial Journal, 2016(1):37-62, 2016.

        26. Q. Zhao, J.Wei and R.Wang. On Dividend Strategies with Non-Exponential Discounting. Insurance: Mathematics and Economics, 58:1-13, 2014.

        27. Q. Zhao, Y. Shen and J. Wei. Consumption-Investment Strategies with Non-Exponential Discounting and Logarithmic Utility. European Journal of Operational Research, 238:824-835, 2014.

        28. J. Fu, J.Wei and H. Yang. Portfolio Optimization in a Regime-Switching Market with Derivatives. European Journal of Operational Research, 233:184-192, 2014.

        29. J. Wei, K. C. Wong, S. C. P. Yam and S. P. Yung. Markowitz’s Mean-Variance Asset-Liability Management with Regime Switching: A Time-Consistent Approach. Insurance: Mathematics and Economics, 53:281-291, 2013.

        30. J. Wei, R. Wang and H. Yang. On the Optimal Dividend Strategy in a Regime-Switching Diffusion Model. Advances in Applied Probability, 44(3):886-906, 2012.

        31. J.Wei, R.Wang and H. Yang. Optimal Surrender Strategies for Equity-Indexed Annuity Investors with Partial Information. Statistics and Probability Letters, 82:1251-1258, 2012.

        32. J.Wei and C. Qiu. The Risk Model with Interest, Liquid Reserves and a Constant Dividend Barrier. Chinese Journal of Applied Probability and Statistics, 28(5): 535-550, 2012.

        33. J.Wei, H. Yang, and R.Wang. Optimal Threshold Dividend Strategies under the Compound Poisson Model with Regime Switching. In N. Privault A. Kohatsu-Higa and S.J. Sheu., editors, Stochastic Analysis with Financial Applications, pages 413-429. Birkh?user, 2011.

        34. M. Xiang and J. Wei. Optimal Dividend Strategy under the Risk Model with Stochastic Premium. Chinese Journal of Applied Probability and Statistics, 27(1): 39-47, 2011.

        35. J. Wei, H. Yang and R. Wang. Optimal Reinsurance and Dividend Strategies under the Markov-Modulated Insurance Risk Model. Stochastic Analysis and Applications, 28(6): 1078-1105, 2010.

        36. J. Wei, H. Yang and R.Wang. Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching. Journal of Optimization Theory and Applications, 147:358-377, 2010.

        37. J. Wei, H. Yang and R. Wang. On the Markov-Modulated Insurance Risk Model with Tax. Bl?tter der DGVFM,31: 65-78, 2010.

        38. J.Wei, R. Wang and D. Yao. The Asymptotic Estimate of Ruin Probability under a Class of Risk Model in the Presence of Heavy Tails. Communications in Statistics - Theory and Methods, 37(15): 2331-2341, 2008.

        榮譽及獎勵

        • 上海市自然科學獎,三等獎,保險精算中最優投資再保險策略及產品定價問題的研究,2020,第一完成人


        野兔AV为您提供